MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB

Medline Industries, LP MEDLINE; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Catalog Number MDS806850
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "rear tube" for the right armrest broke off - the one that is welded to the frame.He said that the frame is severed.
 
Additional Manufacturer Narrative
The customer is reporting a broken frame on the wheelchair, and the complaint stated that the rear tube for the right armrest broke off, the one that is welded to the frame; no fall or injury occurred.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted.Investigation results were confirmed, and after reviewing the photo, the right rear armrest holster/receiver appeared to be fractured at the weld where it connects to the main frame tubing.Given the evidence provided in the photo, as well as the incident report, the root cause of the reported issue cannot be determined at this time, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50935397
Report Number1417592-2026-53491
Device Sequence Number15829883
Product Code IOR
UDI-Device Identifier00080196132877
UDI-Public00080196132877
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown